I have been taking birth control pills for a while now I am pretty good about taking them around the same time but have varied by up to three hours on occasion. Last month my boyfriend and I had sex without a condom for a little bit. We then put a condom on. He never and has never ejaculated inside of me. This was during the third week of my pills. My period last month came on my last active pill and was completely normal. This month I have taken my pills correctly and my boyfriend and I have only had protected sex with a condom. This past Saturday was my last active pill in the pack and on Sunday I had bad cramps that went away and haven’t come back. I’ve noticed that my boobs seem bigger, and I feel fatter than normal. Tonight a cramp like pain started. I’m starting to really freak out since I don’t usually wait this late in the week for my period to start. My boyfriend and I know that it’s normal for my period to come later in the week and I have been very stressed lately which I know can delay a period but I’m really freaking out right now and just want to know if I’m being paranoid or if I actually have something to worry about.
If you have been taking your pills correctly there is really nothing to worry about. A few hours will not make a diffrence. Periods can vary a few days even when you are on the pill. Sounds like with the cramping you will be starting maybe tomorrow.
I am in a simitation situation and worried. Did you become pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Apr 2015 • 1 answer
Updated 19 Apr 2015 • 1 answer
Updated 23 May 2015 • 1 answer
Updated 7 Jan 2016 • 1 answer
Updated 18 Aug 2017 • 1 answer